I believe Abilify is similar to Lamictal, which I take along with Lexapro. At first I felt better except for extreme upset stomach which went away after a week or two. I also had extreme insomnia which lasted about 4 weeks -- I was tossing and turning all night, got about 2 or 3 hrs of sleep if I was lucky, so bad I was actually afraid to go to bed at night. My psych doc told me to hang in there, as my body adjusted it would get better.
I doubted that, as I usually respond to new medication very quickly, but he was right! After the first month I am now sleeping through the night, 7 or 8 hrs, and wake up refreshed and rested. The upset stomach is gone as well.
I take Abilify at night since it tends to make me sleepy but after you've been on it awhile that goes away and you may be able to take it in the morning. I am having a hard time sleeping too and was wondering if it was from the Abilify. Ask you doc before you change when you take the med. there may be a reason for taking it when they have you taking it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.